# SDR GLBA2016071500598

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 37,751 hours, 45,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND A CRACKED BULKHEAD AT BS 588.1 AND STRINGER 8R ON THE BULKHEAD FLANGE, .4" IN LENGTH.  MAJOR REPAIR.
